Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 14, NWS Atlanta, GA

January 3, 2023Chattahoochee County, Stewart County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 3, 2023, 6:56 PM EST for Chattahoochee County, Stewart County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2023, 6:56 PM EST (23:56 UTC)
Expired
Jan 3, 2023, 7:30 PM EST
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Stewart County, GA

The radar

The Maxwell AFB radar (KMXX), 88 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 1:56 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

083 
WUUS52 KFFC 032356
SVRFFC
GAC053-259-040030-
/O.NEW.KFFC.SV.W.0014.230103T2356Z-230104T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
656 PM EST Tue Jan 3 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Chattahoochee County in west central Georgia...
  Northern Stewart County in west central Georgia...

* Until 730 PM EST.

* At 656 PM EST, a severe thunderstorm was located over Omaha, or 14
  miles northwest of Lumpkin, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Omaha, Jamestown/south Fort Benning, Louvale and Florence Marina
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for west central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3210 8505 3213 8506 3218 8501 3220 8496
      3221 8497 3221 8498 3222 8498 3222 8493
      3225 8491 3228 8484 3227 8472 3217 8472
      3209 8505
TIME...MOT...LOC 2356Z 246DEG 28KT 3214 8502 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
348 
WWUS52 KFFC 040024
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
724 PM EST Tue Jan 3 2023

GAC053-259-040034-
/O.EXP.KFFC.SV.W.0014.000000T0000Z-230104T0030Z/
Chattahoochee GA-Stewart GA-
724 PM EST Tue Jan 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHATTAHOOCHEE
AND NORTHERN STEWART COUNTIES WILL EXPIRE AT 730 PM EST...
        
The storm which prompted the warning has weakened and is moving out 
of the area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM EST for west central
Georgia.

LAT...LON 3210 8505 3213 8506 3218 8501 3220 8496
      3221 8497 3221 8498 3222 8498 3222 8493
      3225 8491 3228 8484 3227 8472 3217 8472
      3209 8505
TIME...MOT...LOC 0024Z 246DEG 28KT 3222 8480 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 6:48 PM EST, 8 minutes earlier.

Area forecast discussion, Jan 3, 6:48 PM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
648 PM EST Tue Jan 3 2023

...Afternoon Area Forecast Discussion...

.UPDATE...
Issued at 646 PM EST Tue Jan 3 2023

Counties surrounding the Metro and NW of the Metro have been
allowed to expire from the tornado watch. The tornado watch
continues for portions east of the metro and southwest central
GA. Stay alert and ready in case a tornado warning is issued for
your area!

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 209 PM EST Tue Jan 3 2023

Afternoon temps in the 60s and 70 with dewpoints in the 60s is
bringing spring like weather. Just like the Spring...showers and
thunderstorms with the possibility of severe weather is on the way
also. Instability is gradually growing this afternoon with capes
across the area in the 500-1000 J/KG range with a decent amount of
bulk shear across western GA coming in around 50kts. The ingredients
for a severe wind threat and low end tornado risk is certainly
present, so we have issued a Tornado watch for most of North and
west central GA through 9pm. Locally heavy rainfall will likely lead
to a risk of isolated flash flooding especially south of I-20 where
3-4 inches of rain is possible with higher isolated totals where
storms are training. The rest of the area will see 2-3 inches of
rain over the next 24-36 hours and if any training of storms sets up
we could have flash flooding just about anywhere across North and
Central GA through Wed afternoon.

The main frontal boundary will move into NW GA late tonight and move
SE through the state Wed. We will see another round of showers with
a few thunderstorms possible before finally clearing out Wednesday
night. The second round will likely just bring additional rainfall
to the area, but we will still see a threat for severe weather. This
second round will be diminished some by the first round of storms
having already worked the area over.

Things finally clear out Wed night with a slightly cooler airmass
moving in. Low temps Thu morning will dip down in the 40s for most
of the area.

01

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 209 PM EST Tue Jan 3 2023

The cold front will clear the area at the start of the long term
period, bringing a return to dry conditions and relatively cooler
temperatures. Despite the relative coolness, temperatures will only
return back from record warmth to only a few degrees above normal by
Thursday into Friday. Dry conditions will persist into the weekend
before another weak frontal system drops southward by Sunday.
Moisture appears very limited, so at this point continue to
advertise generally on slight chance PoPs beginning Sunday into
Monday as the front sags and stalls/washes out in Georgia. Model
consensus then diverges by early next week as additional waves
potentially traverse eastward along the frontal zone. Thus, opted to
maintain only slight chance PoPs into early next week for potential
showers.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 1254 PM EST Tue Jan 3 2023

Seeing showers increase across NW GA as frontal system to the west
nears the area. Expecting SHRA/TSRA to continue to increase across
the TAF sites with the ATL area seeing showers now and will TSRA
by 20z. The AHN/CSG/MCN areas will see the same thing but a few
hours later as the system continue to move East. Ceilings will
stay in the MVFR and IFR range through 18z Wed then lift and clear
out through 00z Thu as the front sweeps through the state. Winds
expected to stay out of the SW with speeds in the 8-12kt range
gusting to 20kt. VSBYs will stay mainly VFR expect in and around
any stronger storms.

//ATL Confidence...Avi Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  71  46  62 /  90 100   0   0
Atlanta         62  70  46  60 /  90 100   0   0
Blairsville     57  66  40  55 / 100 100   0   0
Cartersville    61  70  43  59 / 100  90   0   0
Columbus        64  73  47  65 /  90  90   0   0
Gainesville     62  69  46  59 /  90 100   0   0
Macon           64  74  48  68 /  80 100  10   0
Rome            62  70  42  60 / 100  80   0   0
Peachtree City  62  72  45  62 /  90  90   0   0
Vidalia         65  76  54  70 /  40  90  30   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday evening for GAZ056-066>072-078>082-
089>092-094-102-103.

&&

SHORT TERM...01
LONG TERM....RW
AVIATION...01
Hazardous weather outlook, Jan 3, 12:57 PM EST, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1257 PM EST Tue Jan 3 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1257 PM EST Tue Jan 3 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Several waves of showers and thunderstorms are expected across
north and central Georgia starting this afternoon. Strong to
severe thunderstorms will be possible through. Severe storms that
develop will be capable of producing damaging wind gusts, brief
tornadoes, and frequent lightning.

Periods of heavy rainfall could lead to localized flash flooding
and river flooding. A Flood Watch has been issued in portions of
west-central Georgia where rainfall totals are forecast to be
highest.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Showers and thunderstorms will continue across north and central
Georgia Wednesday morning and afternoon ahead of an advancing
cold front. Several storms could become strong to severe, capable
of producing damaging wind gusts, brief tornadoes, and frequent
lightning. Locally heavy rainfall could lead to localized flash
flooding and river flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jan 3, 6:40 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 E SENEY               34.08N 85.10W
01/03/2023                   POLK               GA   EMERGENCY MNGR

            TREE DOWN ON YARBROUGH RD.

&&

CMH
Special weather statement, Jan 3, 6:41 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 PM EST Tue Jan 3 2023

GAZ046>049-040015-
Morgan GA-Walton GA-Rockdale GA-Newton GA-
641 PM EST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northeastern
Rockdale, west central Morgan, Walton and central Newton Counties
through 715 PM EST...

At 641 PM EST, a strong thunderstorm was over Oxford, or near
Covington, moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Conyers, Monroe, Covington, Loganville, Social Circle, Oxford,
Porterdale, Walnut Grove, Rutledge, Between, Jersey, Georgia
International Horse Park, Ebenezer, Almon, Milstead, Youth,
Starrsville, Hard Labor Creek State Park, Big Haynes Creek Park and
Brick Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 PM EST for north central
Georgia.

&&

LAT...LON 3384 8370 3367 8355 3356 8365 3351 8396
      3377 8401 3383 8393 3387 8384
TIME...MOT...LOC 2341Z 269DEG 29KT 3366 8386

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 3, 6:46 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EST Tue Jan 3 2023

GAZ072-082-040015-
Bibb GA-Jones GA-
646 PM EST Tue Jan 3 2023

...A strong thunderstorm will impact portions of Bibb and south
central Jones Counties through 715 PM EST...

At 646 PM EST, a strong thunderstorm was over Lake Tobesofkee, or 8
miles west of Macon, moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Payne, Payne City, Cross Keys, Wesleyan, Lizella, Lake
Tobesofkee, Arkwright and Franklinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 PM EST for central
Georgia.

&&

LAT...LON 3277 8385 3280 8386 3286 8387 3290 8382
      3297 8359 3287 8351 3278 8353 3276 8355
TIME...MOT...LOC 2346Z 256DEG 24KT 3283 8380

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 3, 6:47 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EST Tue Jan 3 2023

GAZ093>095-040015-
Macon GA-Peach GA-Houston GA-
647 PM EST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northeastern Macon,
southern Peach and southwestern Houston Counties through 715 PM
EST...

At 647 PM EST, a strong thunderstorm was over Winchester, or 8 miles
northeast of Oglethorpe, moving northeast at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Fort Valley, Marshallville, Saint Louis, Moss Oak, Meadowdale,
Winchester and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 900 PM EST for central and
west central Georgia.

&&

LAT...LON 3233 8404 3246 8406 3260 8380 3251 8369
      3239 8369
TIME...MOT...LOC 2347Z 247DEG 28KT 3241 8400

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 3, 6:48 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EST Tue Jan 3 2023

GAZ023>025-027-034>037-047-040015-
Madison GA-Hall GA-Banks GA-Jackson GA-Walton GA-Barrow GA-
Gwinnett GA-Clarke GA-Oconee GA-
648 PM EST Tue Jan 3 2023

...Strong thunderstorms will impact portions of northwestern Oconee,
Barrow, eastern Gwinnett, southern Banks, northwestern Clarke,
northern Walton, southeastern Hall, Jackson and northwestern Madison
Counties through 715 PM EST...

At 647 PM EST, a line of strong thunderstorms was along a line
extending from near Gainesville to near Dacula to near Snellville,
and moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Gainesville, Lawrenceville, Winder, Jefferson, Commerce, Homer,
Snellville, Loganville, Braselton, Auburn, Dacula, Oakwood, Grayson,
Statham, Maysville, Arcade, Nicholson, Hoschton, Bogart and
Bethlehem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 PM EST for north central
and northeastern Georgia.

&&

LAT...LON 3432 8339 3427 8334 3424 8334 3426 8330
      3425 8325 3398 8339 3383 8362 3384 8384
      3384 8409 3402 8396 3435 8380 3436 8339
TIME...MOT...LOC 2347Z 274DEG 22KT 3428 8376 3402 8389 3382 8407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 3, 6:51 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EST Tue Jan 3 2023

GAZ090-091-040030-
Chattahoochee GA-Marion GA-
651 PM EST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northern Marion and
Chattahoochee Counties through 730 PM EST...

At 650 PM EST, a strong thunderstorm was over Jamestown/south Fort
Benning, or near Cusseta, moving northeast at 35 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cusseta, Brantley, Christopher, Marion Estates, Juniper, Eelbeck/West
Fort Benning, Jamestown/south Fort Benning, Oakland and Manta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 PM EST for west central
Georgia.

&&

LAT...LON 3224 8491 3225 8492 3226 8489 3231 8496
      3234 8496 3242 8480 3242 8477 3245 8476
      3253 8460 3253 8456 3254 8457 3255 8455
      3254 8450 3249 8443 3239 8442 3223 8486
      3223 8492
TIME...MOT...LOC 2350Z 246DEG 29KT 3230 8484

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 2:19 AM ESTFlood WatchFFCBanks, Barrow, Bibb, Butts, Carroll, Chattahoochee and 51 more33 hr
Jan 3, 2:11 PM ESTSpecial Weather StatementFFCDade, Walker49 min
Jan 3, 2:23 PM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield52 min
Jan 3, 2:53 PM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Gordon, Murray, Walker, Whitfield37 min
Jan 3, 3:09 PM ESTTornado WarningFFCMurray, Whitfield10 min
Jan 3, 3:33 PM ESTSpecial Weather StatementFFCFannin, Murray27 min
Jan 3, 3:49 PM ESTSpecial Weather StatementFFCFannin, Gilmer41 min
Jan 3, 4:21 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee24 min
Jan 3, 4:21 PM ESTSevere Thunderstorm WarningFFCHarris, Troup39 min
Jan 3, 4:28 PM ESTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard47 min
Jan 3, 4:44 PM ESTSpecial Weather StatementFFCPolk31 min
Jan 3, 5:02 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart28 min
Jan 3, 5:05 PM ESTSpecial Weather StatementFFCBartow, Paulding25 min
Jan 3, 5:11 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor34 min
Jan 3, 5:12 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton33 min
Jan 3, 5:15 PM ESTSpecial Weather StatementFFCCoweta30 min
Jan 3, 5:24 PM ESTSevere Thunderstorm WarningFFCCoweta, Fayette36 min
Jan 3, 5:27 PM ESTTornado WarningFFCTalbot, Taylor, Upson21 min
Jan 3, 5:39 PM ESTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton, Paulding36 min
Jan 3, 5:52 PM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding23 min
Jan 3, 6:08 PM ESTSpecial Weather StatementFFCDeKalb, Rockdale37 min
Jan 3, 6:12 PM ESTSpecial Weather StatementFFCForsyth, Gwinnett33 min
Jan 3, 6:12 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Jan 3, 6:16 PM ESTSpecial Weather StatementFFCHenry29 min
Jan 3, 6:25 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee17 min
Jan 3, 6:41 PM ESTSpecial Weather StatementFFCNewton, Walton34 min
Jan 3, 6:46 PM ESTSpecial Weather StatementFFCBibb29 min
Jan 3, 6:47 PM ESTSpecial Weather StatementFFCPeach28 min
Jan 3, 6:48 PM ESTSpecial Weather StatementFFCBanks, Barrow, Jackson27 min
Jan 3, 6:51 PM ESTSpecial Weather StatementFFCChattahoochee, Marion39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.